Volume 1, Number 1
Previous Issue Next Issue

H.T. Banks & J.R. Samuels, Jr.

Int. J. Numer. Anal. Mod., 1 (2004), pp. 1-24

Preview Full PDF 602 3110 Abstract

X.-C. Tai & T. F. Chan

Int. J. Numer. Anal. Mod., 1 (2004), pp. 25-48

Preview Full PDF 638 3089 Abstract

X.-C. Tai & T. F. Chan

Int. J. Numer. Anal. Mod., 1 (2004), pp. 49-64

Preview Full PDF 604 3374 Abstract

J. Hu & Z. Shi

Int. J. Numer. Anal. Mod., 1 (2004), pp. 65-74.

Preview Full PDF 597 2986 Abstract

Z. Chen & S. Lyons

Int. J. Numer. Anal. Mod., 1 (2004), pp. 75-98

Preview Full PDF 617 3124 Abstract

J. Wang & X. Ye

Int. J. Numer. Anal. Mod., 1 (2004), pp. 99-110

Preview Full PDF 625 3167 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard